# SDR DALA107943250

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N350NA
- Make and model: Airbus A320-212
- Aircraft serial: 418
- Aircraft time: 52,375 hours, 23,231 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK FOUND CORROSION ON AFT CARGO COMPARTMENT FLOOR PANEL 151KF. REPAIRED IAW SRM 53-02-00.
